MAUDE Adverse Event Report: Synthes GmbH BENDING TEMPLATE FOR 3.5MM LP CRVD RECON PL-88MM RAD/16H

Synthes GmbH BENDING TEMPLATE FOR 3.5MM LP CRVD RECON PL-88MM RAD/16H
Catalog Number 03.100.036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when molding the template to determine the required plate length, it fractured.The specialist was not bothered, and the procedure was not delayed, as the surgery was successfully completed using another template.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: h3, h6: a manufacturing record evaluation was performed for the finished device product code: 03.100.036 lot number: 5367p52 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 31 mar 2023 manufacturing site: jabil bettlach the photo investigation revealed the plate was broken.The broken fragments can be observed in the photo evidence.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the bend-templ f/lowprofile3.5 recopl-curved was broken, scratched and cracked.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces, such as overtightening the device while molding.Properly handling and attention to the approved use of the device diminish the risk of failure.According to the pelvic implants and instruments surgical technique guide the following warnings are mentioned: do not bend the plate at the level of the holes.Reverse bending or use of the incorrect instrumentation for bending may weaken the plate and lead to premature plate failure (e.G.Breakage).Do not bend the plate beyond what is required to match the anatomy a dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the bend-templ f/lowprofile3.5 recopl-curved would have contributed to the complained device issue was consistent with the reported condition.Based on the investigation findings, the potential cause is traced to overtightening the device while molding.There is no indication that a design or manufacturing issue has caused the reported complaint condition and it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
BENDING TEMPLATE FOR 3.5MM LP CRVD RECON PL-88MM RAD/16H
Common Device Name
Template
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50130588
Report Number8030965-2026-07946
Device Sequence Number17551976
Product Code HWT
UDI-Device Identifier10886982070852
UDI-Public(01)10886982070852(10)5367P52
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.100.036
Device Lot Number5367P52
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown